Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Increased heart rate, shakiness and cold feet and hands. Low erythrocytes and high lymphocytes in the blood test

hi, i have noticed a heart rate increase and shakiness after eating -even a small meal- as well as cold feet and hands and headache. I am a vegetarian and just had a blood test done which shows my erythrocites are bellow the minimum, and my lymphocites are above the max. My lymphatic nodes are quite swollen and my throat is non-stop very sore. Mono has been discarded but i had pneumonia one month back. why could this be? thank you for your help!
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, WELCOME TO HCM
WELL IM CONCERNED ABOUT YOUR HEALTH RIGHT NOW.
THE SYMPTOMS;PALPITATIONS,WEAKNESS,SHAKINESS,COLD EXTREMITIES,HEADACHES....I BET YOUR ALSO EASILY FATIGUED ARE IN KEEPING WITH THE FACT THAT YOUR ERYTHROCYTES ARE LOW.THESE ARE FEATURES IN KEEPING WITH ANEMIA WHICH IS SEVERE AND MAY REQUIRE URGENT INTERVENTION.
THE HIGH LYMPHOCYTE COUNT AND LYMPHADENOPATHY MAY SUGGEST ACUTE VIRAL INFECTIONS,CHRONIC INFECTIONS LIKE TB,BRUCELLOSIS,HEPATITIS,SYPHILIS OR MAY BE LEUKEMIAS AND LYMPHOMAS. THE THROAT PAIN COULD BE AS A RESULT OF YEAST INFECTION OR OTHERS
IT APPEARS YOU POSSIBLY HAVE AN INFECTIVE PROCESS GOING ON IN YOUR SYSTEM.
I WOULD SUGGEST YOU GET THOROUGHLY SCREENED TO RULE OUT IMMUNOSUPPRESSED STATES TOO.
I HOPE THIS HELPS YOU AS U ACT URGENTLY.
THANKS
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor